MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC IMPLANT SMALL CANNULATED PHALINX HAMMERTOE; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC IMPLANT SMALL CANNULATED PHALINX HAMMERTOE; SCREW, FIXATION, BONE
Catalog Number 45301002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.
 
Event or Problem Description
The manufacturer received rwe report named "safety and performance of the phalinx implants utilizing the premier healthcare database" that contains collected data on the usage and the outcomes of phalinx.The report details analysis provided for procedures performed between (b)(6) 2016 ¿ (b)(6) 2025.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, patient (b)(6) had device revision or replacement.

Brand Name
IMPLANT SMALL CANNULATED PHALINX HAMMERTOE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25299063
Report Number3010667733-2026-00656
Device Sequence Number9294089
Product Code HWC
UDI-Device Identifier00840420166036
UDI-Public00840420166036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number45301002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale